# SDR SWAA2018071123415

- Difficulty date: July 10, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 21,836 hours, 9,322 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5040208
- Part serial: 004196
- Condition: Damaged
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT LEADING EDGE CREASED ON UPPER SURFACE AT ACTUATOR ATTACH POINT.  R&R NR 5 SLAT PER AMM.
